# SDR DALA2018011700261

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 58,479 hours, 22,994 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND ONE CRACK ON WEB AT REAR SPAR UPPER SECTION LBL 45.  TWO CRACKS ON WEB RBL 37.  MAINTENANCE REPAIRED THE WEB IAW SRM 57-10-10 REP.3
